# SDR V0XD20140828171

- Difficulty date: August 28, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N157GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10230
- Aircraft time: 24,753 hours, 16,810 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313724
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R IS CORRODED FWD OF FS 364.00.  SPLICED IN REPLACEMENT STRINGER, PN SH670-31372-4, AT STRINGER 26 FWD OF FS 364.00 IAW REO 670-53-21-1119, DATED 26AUGUST2014.  WORK ORDER 80242 & WORK CARD 1083.
